Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 154, NWS Topeka, KS

July 25, 2015Dickinson County, Geary County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jul 25, 2015, 3:41 PM CDT for Dickinson County, Geary County, Kansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2015, 3:41 PM CDT (20:41 UTC)
Expired
Jul 25, 2015, 4:08 PM CDT
In force
27 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dickinson County, KS, Geary County, KS

The radar

The Topeka radar (KTWX), 59 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 3:20 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 8.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
157 J/kg
Mixed-layer CIN
-456 J/kg
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

982 
WUUS53 KTOP 252041
SVRTOP
KSC041-061-252130-
/O.NEW.KTOP.SV.W.0154.150725T2041Z-150725T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
341 PM CDT SAT JUL 25 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DICKINSON COUNTY IN CENTRAL KANSAS...
  SOUTHWESTERN GEARY COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 430 PM CDT

* AT 340 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHAPMAN...
  MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JUNCTION CITY...GRANDVIEW PLAZA AND CHAPMAN. 

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 283 AND 300.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3911 9708 3912 9684 3911 9684 3910 9685
      3909 9685 3909 9676 3888 9679 3893 9709
TIME...MOT...LOC 2040Z 272DEG 12KT 3902 9700 

HAIL...1.00IN
WIND...60MPH
 
$$

BOWEN
2 follow-up statements
233 
WWUS53 KTOP 252101
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
401 PM CDT SAT JUL 25 2015

KSC041-252110-
/O.CAN.KTOP.SV.W.0154.000000T0000Z-150725T2130Z/
DICKINSON-
401 PM CDT SAT JUL 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DICKINSON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN KANSAS.

LAT...LON 3911 9696 3912 9684 3910 9685 3909 9685
      3909 9676 3888 9679 3890 9693 3898 9693
      3897 9695 3898 9695 3897 9696
TIME...MOT...LOC 2100Z 272DEG 12KT 3902 9693 

$$

KSC061-252130-
/O.CON.KTOP.SV.W.0154.000000T0000Z-150725T2130Z/
GEARY-
401 PM CDT SAT JUL 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHWESTERN GEARY COUNTY...

AT 400 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JUNCTION
CITY...AND IS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY AND GRANDVIEW PLAZA. 

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 290 AND 300.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3911 9696 3912 9684 3910 9685 3909 9685
      3909 9676 3888 9679 3890 9693 3898 9693
      3897 9695 3898 9695 3897 9696
TIME...MOT...LOC 2100Z 272DEG 12KT 3902 9693 

HAIL...1.00IN
WIND...60MPH
 
$$

HENNECKE
686 
WWUS53 KTOP 252108
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
408 PM CDT SAT JUL 25 2015

KSC061-252117-
/O.CAN.KTOP.SV.W.0154.000000T0000Z-150725T2130Z/
GEARY-
408 PM CDT SAT JUL 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GEARY COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN KANSAS.

LAT...LON 3911 9696 3912 9684 3910 9685 3909 9685
      3909 9676 3888 9679 3890 9693 3898 9693
      3897 9695 3898 9695 3897 9696
TIME...MOT...LOC 2107Z 272DEG 12KT 3902 9693 

$$

HENNECKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 1:04 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jul 25, 1:04 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
104 PM CDT SAT JUL 25 2015

...UPDATE TO AVIATION FORECAST DISCUSSION...

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 344 AM CDT SAT JUL 25 2015

CURRENT RADAR SHOWS SEVERAL OUTFLOWS FROM NEARBY STORMS MOVING
THROUGH PORTIONS OF THE FORECAST AREA. ONE OF THESE STORM CLUSTERS
IS MOVING THROUGH FAR NORTHEAST KS AND THE OTHER WAS IN NORTH
CENTRAL KS A FEW HOURS AGO. THE LOW LEVEL JET IS FORECAST TO STAY
OVER THE AREA OUT OF THE SOUTHWEST THIS MORNING SO CAN NOT
COMPLETELY RULE OUT ISOLATED TO SCATTERED STORMS DEVELOPING ON TOP
OF THE SPREADING COLD POOLS. THE ELEVATED INSTABILITY IS STILL
RATHER HIGH SO ANY STRONG UPDRAFTS MAY COLLAPSE CAUSING STRONG WIND
GUSTS AT THE SURFACE SIMILAR TO LAST NIGHT. REMNANT OUTFLOWS WILL
CONTINUE TO LINGER THROUGH THE LATE MORNING HOURS. A FEW OF THE HIGH
RES MODELS SHOW ADDITIONAL DEVELOPMENT MAINLY ALONG AND NORTH OF I-
70 EARLY AFTERNOON. THIS MAY BE DUE TO THE MODELS STRONG SURFACE
HEATING AND MIXING THAT IS CAUSING THE ENVIRONMENT TO BECOME
UNCAPPED.

LATER TODAY THE FORECAST GETS RATHER COMPLICATED WITH LINGERING
CLOUD COVER AND POSSIBLE STORMS IN THE MORNING HOURS. CURRENT
SATELLITE SHOWS AN EXPANSIVE COULD SHIELD MOVING THROUGH WHICH KS,
WHICH COULD LAST INTO THE LATER HALF OF THE DAY. THIS WILL HAVE
IMPLICATIONS ON THE DAY TIME TEMPERATURES IF THEY ARE ABLE TO
MAINTAIN THEMSELVES. AS FOR NOW FAR NORTHERN KS APPEARS TO STAY COOL
ENOUGH TO AVOID ADVISORY CRITERIA DUE TO CLOUD COVER AND POSSIBLE
SCATTERED SHOWER ACTIVITY, BUT LOCATIONS ALONG AND SOUTH OF I-70 MAY
REACH HEAT INDICES OF 105. THERE IS SOME DISAGREEMENT AS TO IF AND
WHERE STORMS DEVELOP LATER THIS AFTERNOON. MODEL CONSENSUS IS THAT
MOST OF THE FORECAST AREA COULD STAY CAPPED FROM ANY SURFACE BASED
CONVECTION. THEY ALSO AGREE THAT SEVERAL STORM CLUSTERS WILL DEVELOP
IN SOUTHERN NE AND MOVE EAST SOUTHEAST THROUGH THE AFTERNOON AND
EVENING HOURS SIMILAR TO YESTERDAY. ALTHOUGH IT APPEARS THESE STORMS
HAVE THE POTENTIAL TO POSSIBLY REACH AS FAR SOUTH AS I-70 BY THE
OVERNIGHT HOURS. ANOTHER CLUSTER MAY FORM IN CENTRAL AND WESTERN KS
DURING THE EVENING AND MOVE INTO THE WESTERN FORECAST AREA TONIGHT.
INSTABILITY WILL AGAIN BE VERY HIGH AND DEEP LAYER COULD APPROACH 30-
40 KTS, WHICH IS ENOUGH TO SUPPORT SEVERE CONVECTION. THE MAIN
THREAT WOULD BE DAMAGING WINDS AND LARGE HAIL, WHILE THE TORNADO
RISK REMAINS VERY LOW. THE BETTER CHANCES FOR SEVERE STORMS WILL BE
NORTHERN KS AND THE CHANCES BECOME LESS FURTHER SOUTH. PWATS ARE
FORECAST TO RANGE FROM 1.75 TO 2.25 INCHES, WHICH WILL SUPPORT HIGH
RAINFALL RATES. THERE IS A CHANCE FOR HEAVY RAIN AND LOCALIZED
FLOODING AS THESE STORMS MOVE THROUGH THE AREA TOMORROW EVENING AND
OVERNIGHT ESPECIALLY ALONG AND NEAR THE NE/KS STATE LINE.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 344 AM CDT SAT JUL 25 2015

SUNDAY THROUGH TUESDAY...A BROAD UPPER LEVEL RIDGE WILL CONTINUE TO
REMAIN NEARLY STATIONARY OVER THE SOUTHERN PLAINS. MINOR UPPER LEVEL
TROUGHS WILL ROUND THE NORTHERN PERIPHERY OF THE RIDGE AXIS
ACROSS THE CENTRAL AND NORTHERN PLAINS SUNDAY MORNING AND THEN
AGAIN SUNDAY NIGHT. THE BETTER ASCENT FOR THUNDERSTORM CHANCES
WILL REMAIN ACROSS THE NORTHERN COUNTIES OF THE CWA. THE STRONGER
STORMS MAY PRODUCE STRONG TO SEVERE WIND GUSTS AND HEAVY RAINFALL
EARLY SUNDAY MORNING AND SUNDAY EVENING INTO THE NIGHT.

THE UPPER RIDGE AXIS IS FORECASTED TO AMPLIFY A BIT FARTHER NORTH
ACROSS THE CENTRAL PLAINS. THUS THE CWA WILL PROBABLY NOT SEE A
CHANCE FOR THUNDERSTORMS MONDAY AND TUESDAY.

EXPECT THE HOT WEATHER TO CONTINUE EACH AFTERNOON THROUGH MONDAY.
FORECAST SOUNDINGS ACROSS THE SOUTHWEST COUNTIES OF THE CWA SHOW
DEEPER MIXING TO AROUND 820MB...THUS DEWPOINTS MAY DROP INTO THE MID
60S DURING THE AFTERNOON HOURS...HOWEVER TEMPERATURES MAY THEN WARM
IN THE 100 TO 103 DEGREES. THE EASTERN COUNTIES WILL MOSTLY LIKELY
KEEP MID TO UPPER 70 DEWPOINTS THROUGH THE AFTERNOON WITH MAX
TEMPERATURES IN THE MID TO UPPER 90S. HEAT INDICES WILL RANGE FROM
103 TO 110 DEGREES ACROSS THE CWA EACH AFTERNOON.

SLIGHTLY MORE VEERED SURFACE AND 850MB WINDS MAY LEAD TO DEEPER
MIXING AND LOWER AFTERNOON DEWPOINTS IN THE 60S ON TUESDAY
AFTERNOON. ALTHOUGH HIGHS MAY REACH 98 TO 104 DEGREES ACROSS THE
AREA, THE HEAT INDICES MAY ACTUALLY STAY BELOW 105 DEGREES.

WEDNESDAY...A MORE AMPLIFIED UPPER LEVEL TROUGH WILL MOVE EAST
ACROSS THE NORTHERN PLAINS WEDNESDAY MORNING. THE RESULTING LOW-
LEVEL CAA ACROSS THE NORTHERN AND CENTRAL PLAINS WILL CAUSE A
SURFACE COLD FRONT TO MOVE SOUTHWARD ACROSS THE CWA DURING THE
AFTERNOON AND EVENING HOURS. INCREASED SURFACE CONVERGENCE AHEAD
OF THE FRONT AND ASCENT ON THE SOUTHER EDGE OF THE H5 TROUGH AXIS
WILL PROVIDE ENOUGH LIFT FOR SCATTERED SHOWERS AND THUNDERSTORMS
TO DEVELOP DURING THE AFTERNOON AND EVENING HOURS. HIGH
TEMPERATURES WILL BE DEPENDENT ON THE TIMING OF FRONTAL PASSAGE.
THE NORTHERN COUNTIES OF THE CWA MAY ONLY REACH THE LOWER TO MID
80S WITH AREAS SOUTH OF THE FRONT REACHING INTO THE LOWER TO MID
90S.

THURSDAY AND FRIDAY LOOK TO BE COOLER AND DRIER AS A SURFACE RIDGE
OF HIGH PRESSURE BUILDS SOUTH ACROSS THE EASTERN PLAINS AND MS RIVER
VALLEY. HIGHS WILL ONLY REACH THE MID TO UPPER 80S WITH LOWER RH'S.

SATURDAY...AN UPPER RIDGE ACROSS THE WESTERN US WILL BEGIN TO
EXPAND EAST INTO THE SOUTHERN AND CENTRAL PLAINS. SOUTHERLY WINDS
WILL BEGIN TO ADVECT DEEPER MOISTURE NORTHWARD ACROSS THE REGION.
HIGHS WILL WARM INTO THE LOWER TO MID 90S

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 100 PM CDT SAT JUL 25 2015

VFR PREVAILS AT TERMINALS WITH INCREASING HIGH CLOUDS FROM
CONVECTION TO THE NORTH AND WEST. SHORT TERM GUIDANCE IS
PERSISTENTLY INDICATING ISOLATED TSRA BEING POSSIBLE AFTER 20Z AT
KMHK AND 21Z AT KTOP/KFOE, EXITING EAST BY 01Z. VCTS SEEMED TO BE
THE BEST ROUTE FOR THE TIME BEING WITH A BREAK IN PRECIP OVERNIGHT
BEFORE ADDITIONAL SCT TSRA IS POSSIBLE AFTER 09Z. UNLESS A HEAVIER
SHOWER IMPACTS TERMINALS DIRECTLY, DO NOT EXPECT A CATEGORY
IMPACT.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ026-035>040-
054>056-058-059.

&&

SHORT TERM...SANDERS
LONG TERM...GARGAN
AVIATION...BOWEN
Hazardous weather outlook, Jul 25, 3:52 AM CDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
352 AM CDT SAT JUL 25 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-260900-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
352 AM CDT SAT JUL 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDICES ARE FORECAST TO RANGE FROM 105 TO 109 THIS AFTERNOON
AND EVENING FOR AREAS ALONG AND SOUTH OF INTERSTATE 70. THERE IS
A SLIGHT RISK FOR SEVERE STORMS THIS EVENING AND OVERNIGHT FOR
AREAS ALONG AND NORTH OF INTERSTATE 70. THE MAIN THREATS WILL BE
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE HEAT IS EXPECTED TO LAST FOR MUCH OF THE AREA THROUGH
TUESDAY...WITH HEAT INDICES RANGING FROM 102 TO 108 DEGREES EACH
AFTERNOON. SOME AREAS MAY CATCH A BREAK FROM THE HEAT WITH
ISOLATED THUNDERSTORMS AT TIMES...WITH BEST RAIN CHANCES NORTH OF
INTERSTATE 70.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Special weather statement, Jul 25, 2:27 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
227 PM CDT SAT JUL 25 2015

KSZ035-252000-
DICKINSON-
227 PM CDT SAT JUL 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DICKINSON COUNTY
UNTIL 300 PM CDT...

AT 226 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TALMAGE...MOVING EAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ABILENE...SOLOMON...MANCHESTER AND TALMAGE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 279.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3911 9737 3913 9718 3913 9713 3892 9713
      3892 9737
TIME...MOT...LOC 1926Z 266DEG 10KT 3900 9728

BOWEN

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:56 PM CDTSpecial Weather StatementTOPMarshall34 min
Jul 24, 9:29 PM CDTSpecial Weather StatementTOPMarshall31 min
Jul 24, 10:05 PM CDTFlash Flood WarningTOPMarshall3 hr
Jul 25, 1:58 AM CDTSpecial Weather StatementTOPBrown32 min
Jul 25, 3:34 AM CDTHeat AdvisoryTOPAnderson, Coffey, Dickinson, Douglas, Franklin, Geary and 6 more15 hr
Jul 25, 2:27 PM CDTSpecial Weather StatementTOPDickinson33 min
Jul 25, 2:59 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary46 min
Jul 25, 3:28 PM CDTHeat AdvisoryTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more28 hr
Jul 25, 5:36 PM CDTSpecial Weather StatementTOPCloud24 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.